advertisement
Question
Posted by: cathy | 2010/08/04

mirena side effects

Since I have had the mirena I have gained a lot of weight. Is this a side effect? Can i remove the mirena myself or does a doctor have to do it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be a side effect. The Mirena should be removed by a doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/08/06

It could be a side effect. The Mirena should be removed by a doctor.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/08/06

It could be a side effect. The Mirena should be removed by a doctor.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement